# SDR HEEA076251

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,282 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 3024780
- Part serial: CPGB2487
- Condition: Making Metal
- Location: Rgb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RGB SECTION MAKING METAL CHIPS IN FILTER AND CHIP PLUG. PENDING VENDOR REPAIR.
